0
RESEARCH PAPERS

Theoretical Solution of High Subsonic Flow Past Two-Dimensional Cascades of Airfoils

[+] Author and Article Information
C. Lakomý

ČKD Praha, Compressor Works, Research Institute—Aerodynamics Department, Praha, Czechoslovakia

J. Eng. Power 97(3), 355-360 (Jul 01, 1975) (6 pages) doi:10.1115/1.3446005 History: Received November 27, 1973; Online July 14, 2010

Abstract

The paper presents an entirely novel theoretical solution of inviscid flow past two-dimensional cascades of aerofoils at high subsonic velocities. The solution is carried out in the physical plane by the help of transformation equations derived for streamline coordinates. The transformation equations define the dependence between the flow fields in the regions of incompressible and compressible flows past the cascade. Knowing the incompressible flow, one can calculate the velocity distribution on an aerofoil and the outlet flow angle of the cascade in a comparatively simple way. The method makes it possible to determine the critical Mach number of the cascade with ease. The requisite computer time is relatively short. The results obtained by the new method show a very good agreement with those of other authors and with experiments.

Copyright © 1975 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In